American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46L10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5

[61] Masaharu Kusuda. Polar decompositions of bounded linear functionals on operator subalgebras . Proc. Amer. Math. Soc. 118 (1993) 839-843. MR 1149973.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] L. J. Bunce. The Dunford-Pettis property in the predual of a von Neumann algebra . Proc. Amer. Math. Soc. 116 (1992) 99-100. MR 1091177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Stanisław Goldstein and Adam Paszkiewicz. Linear combinations of projections in von Neumann algebras . Proc. Amer. Math. Soc. 116 (1992) 175-183. MR 1094501.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Hideki Kosaki. A remark on Sakai's quadratic Radon-Nikod\'ym theorem . Proc. Amer. Math. Soc. 116 (1992) 783-786. MR 1099341.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] R. Mayet. Orthosymmetric ortholattices . Proc. Amer. Math. Soc. 114 (1992) 295-306. MR 1069692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] Hideki Kosaki. An inequality of Araki-Lieb-Thirring (von Neumann algebra case) . Proc. Amer. Math. Soc. 114 (1992) 477-481. MR 1065951.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Robert R. Rogers. Lifting invertibles in von Neumann algebras . Proc. Amer. Math. Soc. 113 (1991) 381-388. MR 1087469.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Cho-Ho Chu. von Neumann algebras which are second dual spaces . Proc. Amer. Math. Soc. 112 (1991) 999-1000. MR 1068117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] Hiroyuki Osaka. Completely bounded maps between the preduals of von Neumann algebras . Proc. Amer. Math. Soc. 111 (1991) 961-965. MR 1052872.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Yiu Tung Poon. Maximal triangular subalgebras need not be closed . Proc. Amer. Math. Soc. 111 (1991) 475-479. MR 1034888.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Michael Marsalli. Systems of equations in the predual of a von Neumann algebra . Proc. Amer. Math. Soc. 111 (1991) 517-522. MR 1042269.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Sze-Kai Tsui. Index of faithful normal conditional expectations . Proc. Amer. Math. Soc. 111 (1991) 111-118. MR 1033962.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] Matej Brešar. Centralizing mappings on von Neumann algebras . Proc. Amer. Math. Soc. 111 (1991) 501-510. MR 1028283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] A. Guyan Robertson. Some abelian Banach algebras of operators on the matricial ${\rm II}\sb 1$ factor . Proc. Amer. Math. Soc. 109 (1990) 1063-1068. MR 1009999.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] Cho-Ho Chu and Bruno Iochum. Complementation of Jordan triples in von Neumann algebras . Proc. Amer. Math. Soc. 108 (1990) 19-24. MR 990418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Roberto Longo. Maximal abelian subalgebras with simple normalizer . Proc. Amer. Math. Soc. 107 (1989) 165-168. MR 969318.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Masatoshi Enomoto and Yasuo Watatani. Powers's binary shifts on the hyperfinite factor of type ${\rm II}\sb 1$ . Proc. Amer. Math. Soc. 105 (1989) 371-374. MR 938911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] V. Caselles. A short proof of the equivalence of KMP and RNP in Banach lattices and preduals of von Neumann algebras . Proc. Amer. Math. Soc. 102 (1988) 973-974. MR 934876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] Seiji Watanabe. $L\sb p$-continuity of positive semigroups on finite von Neumann algebras . Proc. Amer. Math. Soc. 102 (1988) 840-842. MR 934853.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] Baruch Solel. Factorization in operator algebras . Proc. Amer. Math. Soc. 102 (1988) 613-618. MR 928990.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Dénes Petz. Jensen's inequality for positive contractions on operator algebras . Proc. Amer. Math. Soc. 99 (1987) 273-277. MR 870784.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Shōichi Watanabe. On crossed products with property ${\rm T}$ . Proc. Amer. Math. Soc. 99 (1987) 647-650. MR 877033.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Chôichirô Sunouchi and Hideo Takemoto. Approximate innerness of positive linear maps of finite von Neumann algebras. II . Proc. Amer. Math. Soc. 101 (1987) 662-666. MR 911029.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] Richard Mercer. Dense $G\sb \delta$'s contain orthonormal bases . Proc. Amer. Math. Soc. 97 (1986) 449-452. MR 840627.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Jôsuke Hakeda. Additivity of Jordan$\sp \ast$-maps on $AW\sp \ast$-algebras . Proc. Amer. Math. Soc. 96 (1986) 413-420. MR 822431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Hideo Takemoto. Approximate innerness of positive linear maps of finite von Neumann algebras . Proc. Amer. Math. Soc. 94 (1985) 463-466. MR 787895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Richard Mercer. Convergence of Fourier series in discrete crossed products of von Neumann algebras . Proc. Amer. Math. Soc. 94 (1985) 254-258. MR 784174.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] Makoto Tsukada. The strong limit of von Neumann subalgebras with conditional expectations . Proc. Amer. Math. Soc. 94 (1985) 259-264. MR 784175.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] Masanao Ozawa. Nonuniqueness of the cardinality attached to homogeneous $AW\sp \ast$-algebras . Proc. Amer. Math. Soc. 93 (1985) 681-684. MR 776202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] Mohamad A. Ansari. Reductive algebras containing a direct sum of the unilateral shift and a certain other operator are selfadjoint . Proc. Amer. Math. Soc. 93 (1985) 284-286. MR 770537.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 126 found      Go to page: 1 2 3 4 5